Alert archive / Maine / Gale Warnings in 2011

Gale Warning 23, NWS Caribou, ME

May 8, 2011

NWS Caribou, ME issued this gale warning at May 8, 2011, 3:12 PM EDT. It took effect at May 9, 2011, 8:00 AM EDT. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 8, 2011, 3:12 PM EDT (19:12 UTC)
In effect from
May 9, 2011, 8:00 AM EDT
Expired
May 10, 2011, 7:13 AM EDT
In force
23 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

279 
WHUS71 KCAR 081912
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
312 PM EDT SUN MAY 8 2011

ANZ050-051-090315-
/O.UPG.KCAR.GL.A.0014.110509T1800Z-110510T1500Z/
/O.NEW.KCAR.GL.W.0023.110509T1200Z-110510T1600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
312 PM EDT SUN MAY 8 2011

...GALE WARNING IN EFFECT FROM 8 AM MONDAY TO NOON EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 AM MONDAY TO NOON EDT
TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

ANZ052-090315-
/O.NEW.KCAR.GL.W.0023.110509T1200Z-110510T1600Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
312 PM EDT SUN MAY 8 2011

...GALE WARNING IN EFFECT FROM 8 AM MONDAY TO NOON EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 AM MONDAY TO NOON EDT
TUESDAY. 

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT.
  SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
10 follow-up statements
175 
WHUS71 KCAR 090126
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
926 PM EDT SUN MAY 8 2011

ANZ050>052-091000-
/O.CON.KCAR.GL.W.0023.110509T1200Z-110510T1600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
926 PM EDT SUN MAY 8 2011

...GALE WARNING REMAINS IN EFFECT FROM 8 AM MONDAY TO NOON EDT
TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 8 AM MONDAY TO NOON EDT
TUESDAY. 

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
165 
WHUS71 KCAR 090546
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
146 AM EDT MON MAY 9 2011

ANZ050>052-091400-
/O.CON.KCAR.GL.W.0023.110509T1200Z-110510T1600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
146 AM EDT MON MAY 9 2011

...GALE WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO NOON
EDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO NOON
EDT TUESDAY. 

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

MIGNONE
161 
WHUS71 KCAR 090719
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
319 AM EDT MON MAY 9 2011

ANZ052-091530-
/O.CAN.KCAR.GL.W.0023.110509T1200Z-110510T1600Z/
/O.NEW.KCAR.SC.Y.0045.110509T1200Z-110510T1500Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
319 AM EDT MON MAY 9 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 11 AM
EDT TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 11 AM EDT
TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 4 TO 7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ050-051-091530-
/O.EXT.KCAR.GL.W.0023.110509T1200Z-110510T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
319 AM EDT MON MAY 9 2011

...GALE WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO 11 AM EDT
TUESDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 11 AM
EDT TUESDAY. 

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT.
  SEAS 6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

MIGNONE
699 
WHUS71 KCAR 091520
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1120 AM EDT MON MAY 9 2011

ANZ050-051-092330-
/O.CON.KCAR.GL.W.0023.000000T0000Z-110510T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
1120 AM EDT MON MAY 9 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY. 

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 35 
  KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

ANZ052-092330-
/O.CON.KCAR.SC.Y.0045.000000T0000Z-110510T1500Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1120 AM EDT MON MAY 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY.

* WINDS AND SEAS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
374 
WHUS71 KCAR 091922
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
322 PM EDT MON MAY 9 2011

ANZ050-051-100330-
/O.CON.KCAR.GL.W.0023.000000T0000Z-110510T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
322 PM EDT MON MAY 9 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY. 

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 35 
  KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

ANZ052-100330-
/O.CON.KCAR.SC.Y.0045.000000T0000Z-110510T1500Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
322 PM EDT MON MAY 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY.

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
083 
WHUS71 KCAR 100150
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
950 PM EDT MON MAY 9 2011

ANZ050-051-101000-
/O.CON.KCAR.GL.W.0023.000000T0000Z-110510T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
950 PM EDT MON MAY 9 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY. 

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 35 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

ANZ052-101000-
/O.CON.KCAR.SC.Y.0045.000000T0000Z-110510T1500Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
950 PM EDT MON MAY 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY.

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
846 
WHUS71 KCAR 100533
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
133 AM EDT TUE MAY 10 2011

ANZ050-051-101345-
/O.CON.KCAR.GL.W.0023.000000T0000Z-110510T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
133 AM EDT TUE MAY 10 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING. 

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

ANZ052-101345-
/O.CON.KCAR.SC.Y.0045.000000T0000Z-110510T1500Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
133 AM EDT TUE MAY 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

* WINDS AND SEAS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MIGNONE
228 
WHUS71 KCAR 100537
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
137 AM EDT TUE MAY 10 2011

ANZ050-051-101345-
/O.CON.KCAR.GL.W.0023.000000T0000Z-110510T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
137 AM EDT TUE MAY 10 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING. 

* WINDS AND SEAS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT.
  SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

ANZ052-101345-
/O.CON.KCAR.SC.Y.0045.000000T0000Z-110510T1500Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
137 AM EDT TUE MAY 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MIGNONE
398 
WHUS71 KCAR 100709
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
309 AM EDT TUE MAY 10 2011

ANZ050-051-101500-
/O.CON.KCAR.GL.W.0023.000000T0000Z-110510T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
309 AM EDT TUE MAY 10 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING. 

* WINDS AND SEAS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT.
  SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

ANZ052-101500-
/O.CON.KCAR.SC.Y.0045.000000T0000Z-110510T1500Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
309 AM EDT TUE MAY 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

* WINDS AND SEAS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MIGNONE
008 
WHUS71 KCAR 101113
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
713 AM EDT TUE MAY 10 2011

ANZ050-051-101915-
/O.CAN.KCAR.GL.W.0023.000000T0000Z-110510T1500Z/
/O.EXB.KCAR.SC.Y.0045.000000T0000Z-110511T1800Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
713 AM EDT TUE MAY 10 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT WEDNESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 


* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-101915-
/O.EXT.KCAR.SC.Y.0045.000000T0000Z-110511T1800Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
713 AM EDT TUE MAY 10 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT
WEDNESDAY. 

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MIGNONE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at May 8, 3:11 PM EDT, 1 minute earlier.

Area forecast discussion, May 8, 3:11 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
311 PM EDT SUN MAY 8 2011

.SYNOPSIS...
LOW PRESSURE WILL INTENSIFY SOUTHEAST OF THE GULF OF MAINE
TODAY THROUGH TONIGHT...THEN PERSIST THROUGH WEDNESDAY.
&&

.NEAR TERM /THROUGH MONDAY/...
EXPECT GRADUAL CLEARING THIS EVENING AS DIURNAL CLOUDS DISSIPATE.
LOWS TONIGHT ARE EXPECTED TO RANGE FROM THE LOW TO MID 30S NORTH
AND UPPER 30S TO LOWER 40S DOWNEAST. STRONG HIGH PRESSURE TO OUR
NORTH AND LOW PRESSURE SOUTH OF NOVA SCOTIA WILL RESULT IN A
RATHER TIGHT PRESSURE GRADIENT ACROSS THE REGION ON MONDAY. AS A
RESULT NORTH TO NORTHEAST WINDS ARE EXPECTED TO INCREASE ACROSS THE
REGION ON MONDAY. THE STRONGEST WINDS WILL BE ACROSS DWONEAST
MAINE WHERE FREQUENT WIND GUSTS OF 35 MPH ARE POSSIBLE. EXPECT MOST
SUN ACROSS FAR NORTHERN MAINE AND MORE IN THE WAY OF CLOUDS ACROSS
THE DOWNEAST CLOSER TO THE OCEANIC LOW. SOME LIGHT RAIN MAY ALSO
MAKE IT INTO DOWNEAST MAINE BY LATE MONDAY AFTERNOON AS MODELS ARE
INDICATING MOISTURE WRAPPING WEST FROM THE MARITIME AROUND THE
LOW. IT WILL FEEL RATHER CHILLY ON MONDAY WITH THE BRISK NORTHEAST
WIND DESPITE HIGHS IN THE LOW TO MID 50S ACROSS MOST OF THE
REGION.
&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
MODELS IN VERY GOOD AGREEMENT WITH LOW PRESSURE SOUTH OF THE GULF
OF MAINE TO START TO MOVE SOUTHWARD DURING THE SHORT TERM.
COMBINATION OF CONVERGENCE IN THE LOWER LEVELS CAUSE BY HIGH
PRESSURE OVER LABRADOR IN COMBINATION WITH DEEP MOISTURE AND
CYCLONIC FLOW ALOFT WILL PRODUCE RAIN ACROSS MAINLY DOWNEAST MAINE
MONDAY NIGHT INTO TUESDAY. MODELS INDICATING SHARP CUTOFF OF RAIN
JUST SOUTH OF SOUTHERN AROOSTOOK COUNTY. USED A BLEND OF THE
MODELS FOR RAINFALL WITH UP TO HALF INCH POSSIBLE OVER DOWNEAST
MONDAY NIGHT INTO TUESDAY. STRONG GRADIENT BETWEEN OCEAN LOW AND
LABRADOR HIGH WITH CREATE BREEZY CONDITIONS MONDAY NIGHT INTO
TUESDAY ACROSS THE REGION WITH THE STRONGEST WINDS OVER DOWNEAST.
LOW WILL CONTINUE TO MOVE SOUTHWARD TUESDAY NIGHT ALLOWING HIGH
PRESSURE TO THE NORTH TO RIDGE SOUTHWARD WITH IMPROVING CONDITIONS
FROM NORTH TO SOUTH DURING THE DAY ON WEDNESDAY. USED A BLEND OF
THE MET AND MAV FOR TEMPERATURES.
&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
WEAK HIGH PRESSURE BUILDS ACROSS THE REGION WEDNESDAY NIGHT INTO
THURSDAY WITH FAIR CONDITIONS. COLD FRONT WILL APPROACH THE REGION
EARLY FRIDAY AND BECOME STATIONARY ACROSS THE STATE WITH POSSIBLE
SHOWERS LATER FRIDAY INTO EARLY SATURDAY. AT THIS TIME LONG RANGE
MODELS INDICATING UPPER LOW TO BECOME QUASI STATIONARY OVER THE
OHIO VALLEY POSSIBLY KEEPING SHOWERS WEST OF THE REGION FOR NEXT
WEEKEND.
&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
NEAR TERM: VFR CONDITIONS ARE EXPECTED TO PERSIST AT ALL TERMINALS
THROUGH MONDAY. NORTHEAST WINDS WILL DIMINISH THIS EVENING AND
THEN INCREASE AND BECOME QUITE GUSTY ON MONDAY.

SHORT TERM: EXPECT MVFR/IFR CONDITIONS ACROSS DOWNEAST TERMINALS
MONDAY NIGHT THROUGH MOST OF TUESDAY DUE TO RAIN AND THEN
IMPROVING TO VFR TUESDAY NIGHT INTO WEDNESDAY. NORTH WINDS COULD GUST TO
30-35 KTS ON TUESDAY OVER DOWNEAST SITES. NORTHERN TERMINALS WILL
REMAIN VFR WITH RAIN AND HIGHER GUSTS MAINLY REMAINING SOUTH OF
HOULTON.
&&

.MARINE...
NEAR TERM: HIGH PRESSURE TO THE NORTH OF THE WATERS AND LOW
PRESSURE SOUTHEAST WILL RESULT IN A STRONG PRESSURE GRADIENT
DURING MONDAY. HAVE ISSUED A GALE WARNING FOR ALL MARINE
WATERS BEGINNING MONDAY MORNING WITH GUSTS RANGING FROM 35 TO 40
KTS POSSIBLE.

SHORT TERM: AS LOW PRESSURE INTENSIFIES SOUTH OF THE GULF OF
MAINE, GALE CONDITIONS TO CONTINUE MONDAY NIGHT INTO TUESDAY. AS
LOW MOVES SOUTH OF THE GULF, EXPECT WINDS TO SLOWLY DIMINISH TUESDAY
NIGHT INTO WEDNESDAY. USED A BLEND OF THE NAM12 AND GFS FOR WINDS
AND A BLEND OF WNA AND NAM SWAM FOR SEAS.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...GALE WARNING FROM 8 AM MONDAY TO NOON EDT TUESDAY FOR
     ANZ050>052.

&&

NEAR TERM...DUDA
SHORT TERM...FOSTER
LONG TERM...FOSTER
AVIATION...DUDA
MARINE...DUDA/FOSTER
Hazardous weather outlook, May 8, 4:07 AM EDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
407 AM EDT SUN MAY 8 2011

MEZ001>006-010-011-015>017-029>032-091200-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
407 AM EDT SUN MAY 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050-051-091200-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
407 AM EDT SUN MAY 8 2011

...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ052-091200-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
407 AM EDT SUN MAY 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NORCROSS

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 3:30 AM EDTGale WatchCAR12 hr

Nearby

Gale Warnings in Maine, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.